# SDR SWAA2023061354038

- Difficulty date: May 30, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUT OUT FWD LOWER BRACKET CRACKED.<[01] WAS ACCOMPLISHING IN THIS ITEM TTG8Q00LA90T;[02] VERIFIED STEP 1
